# SDR TWAA9809405

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND 718 CASTING CRACKED BEYOND PREVIOUS REPAIR ON AFT SIDE OF CASTING, RT SIDE OF ACFT.  REMOVED AND REPLACED CASTING PER SRM 51-01, PAGE 1 ITEM C, AND STANDARD MAINT PRACTICES.  (X)
